MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; LANCET DEVICE

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; LANCET DEVICE
Model Number COAGUCHEK SOFTCLIX
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation results are not yet determined.The follow up/corrective actions are not yet determined.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.The patient complained that after inserting a new lancet and placing the cap on, the needle protruded from the end of the lancing device past the cap.The events involved a total of 1 patients with the following: coaguchek softclix.The patients' ages ranged from (b)(6) to (b)(6) for two patients.The remaining patients' ages were requested, but were not provided.The patient's weight was requested, but not provided.There was one male.The patient's race was requested, but not provided.The patient's ethnicity was requested, but not provided.
 
Additional Manufacturer Narrative
The customer returned the coaguchek xs softclix lancing device without the lancets.The device was returned on (b)(6) 2019.The customer device was tested with test lancets.After inserting a lancet, it protruded outside the end cap and did not retract.The lancing device was disassembled for investigation and the spring arm of the lancet holder was deformed which caused the reported malfunction.This is usually caused by extensive use (significant usage marks were identified) or by a user error (pricking on a hard surface).

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8286365
Report Number1823260-2019-90057
Device Sequence Number2141669
Product Code FMK
UDI-Device Identifier00365702400108
UDI-Public00365702400108
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCOAGUCHEK SOFTCLIX
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1